# SDR AALA2018101659039

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 12,682 hours, 1,383 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DEPLOYED.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED SLIDE IAW MCM 72L80025001 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
